# SDR 29GA2016072800001

- Difficulty date: July 26, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N347AG
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 33,893 hours, 37,986 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Missing
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 94, DURING POST FLIGHT INSPECTION, FOUND RIGHT NOSE WHEEL TIRE MISSING.  R & R NLG SHOCK STRUT, OPS AND LEAK CHECK GOOD.
